# SDR DALA1034137001

- Difficulty date: October 9, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 50,367 hours, 7,208 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF L4 DOOR DAMAGED REPAIRED IAW ERA 486782-14, REV ORG.
